# SDR HEEA077261

- Difficulty date: November 21, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,614 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 206064819006S
- Condition: Corroded
- Location: Pax/Crew
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED AROUND BOTH LATCHES.
